Leader Acetaminophen, 500 mg, Extra Strength, Tablets

100 tablets


 

Product Details

For adults Pain reliever/fever reducer. Compare to Tylenol Extra Strength active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol Extra Strength). 100% money back guarantee. Return to place of purchase if not satisfied. www.myleader.com. Questions or comments? Call (800) 231-4670.

Nutrition Facts

Warnings

Tamper Evident: Do not use if imprinted safety seal under cap is broken or missing.

Manufacturer

CARDINAL HEALTH
Dublin, OH 43017

UPC

00096295135275